Alert archive / Iowa / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 191, NWS Des Moines, IA

July 22, 2013Grundy County, Hamilton County, Hardin County, Iowa

NWS Des Moines, IA issued this severe thunderstorm warning at Jul 22, 2013, 6:38 PM CDT for Grundy County, Hamilton County, Hardin County, Iowa. It was in force for 52 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 22, 2013, 6:38 PM CDT (23:38 UTC)
Expired
Jul 22, 2013, 7:30 PM CDT
In force
52 min
Issued by
NWS Des Moines, IA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Grundy County, IA, Hamilton County, IA, Hardin County, IA

The radar

The Des Moines radar (KDMX), 72 km from the middle of the area, began a volume at 23:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 22, 6:48 PM CDTHAIL 14 Ene Webster City Airp, IA
Jul 22, 6:49 PM CDTHAIL 13 E Webster City, IA
Jul 22, 6:49 PM CDTHAIL 1Webster City, IA
Jul 22, 6:50 PM CDTHAIL 1.25Webster City, IAREPORT VIA FACEBOOK
Jul 22, 7:04 PM CDTHAIL 16 N Jewell, IA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 22, 3:08 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 11.6 hours before the alert went out and 259 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2013-07-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 315 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2013-07-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 58 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
315 J/kg
Mixed-layer CIN
-86 J/kg
Mixed-layer LCL
714 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
58 m²/s²
0-3 km storm-relative helicity
68 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

331 
WUUS53 KDMX 222338
SVRDMX
IAC075-079-083-230030-
/O.NEW.KDMX.SV.W.0191.130722T2338Z-130723T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
638 PM CDT MON JUL 22 2013

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN GRUNDY COUNTY IN CENTRAL IOWA...
  HAMILTON COUNTY IN CENTRAL IOWA...
  HARDIN COUNTY IN CENTRAL IOWA...

* UNTIL 730 PM CDT

* AT 636 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM WEBSTER CITY TO GRUNDY CENTER...AND MOVING SOUTH AT
  20 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  ELDORA...JEWELL...CONRAD...KAMRAR...RADCLIFFE...HUBBARD...
  ELLSWORTH...NEW PROVIDENCE...WHITTEN...STRATFORD...STANHOPE...
  UNION...BEAMAN AND RANDALL.

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 127 AND 150.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 4221 9393 4256 9393 4256 9282 4221 9280
TIME...MOT...LOC 2338Z 348DEG 16KT 4242 9383 4236 9282

HAIL...1.00IN
WIND...60MPH

$$

COGIL
1 follow-up statement
880 
WWUS53 KDMX 222359
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
659 PM CDT MON JUL 22 2013

IAC075-079-083-230030-
/O.CON.KDMX.SV.W.0191.000000T0000Z-130723T0030Z/
HARDIN IA-HAMILTON IA-GRUNDY IA-
659 PM CDT MON JUL 22 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
GRUNDY...HAMILTON AND HARDIN COUNTIES UNTIL 730 PM CDT...

AT 655 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES SOUTHWEST OF WEBSTER CITY TO 11 MILES
SOUTHWEST OF IOWA FALLS TO 6 MILES NORTHWEST OF GRUNDY CENTER...AND
MOVING SOUTH AT 15 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...TRAINED WEATHER SPOTTERS.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
ELDORA...JEWELL...CONRAD...RADCLIFFE...ELLSWORTH...HUBBARD...
STANHOPE...STRATFORD...NEW PROVIDENCE...RANDALL...WHITTEN...UNION AND
BEAMAN.

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 127 AND 150.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4221 9393 4256 9393 4256 9282 4221 9280
TIME...MOT...LOC 2359Z 352DEG 13KT 4236 9392 4236 9335
          4242 9285

HAIL...1.00IN
WIND...60MPH

$$

COGIL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 22, 3:26 PM CDT, 3 hours 12 minutes earlier.

Area forecast discussion, Jul 22, 3:26 PM CDT, 3 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
326 PM CDT MON JUL 22 2013

.SHORT TERM.../TONIGHT /...
ISSUED AT 326 PM CDT MON JUL 22 2013

COLD FRONT EXTENDING FROM TWIN CITIES TO SIOUX CITY WILL SWEEP SE
ACROSS IOWA THIS EVENING. MAIN DYNAMICS WILL BE ACROSS MN/WI BUT
ISOLATED TO SCATTERED STORMS ARE EXPECTED TO CONTINUE DEVELOP SOUTH
INTO IA. SURFACE FLOW IS FROM THE WEST-SOUTHWEST AHEAD OF THE FRONT
WEAKENING CONVERGENCE BUT INSTABILITY IS STRONG. STORMS THAT DO
DEVELOP WOULD INITIALLY HAVE A HAIL THREAT...AND THEN DUE TO HIGH
BASES AND DRIER AIR ALOFT COULD BECOME GUSTY. EXPECT QUITE A BIT OF
OUTFLOW WITH STORMS THAT DO DEVELOP...WHICH SHOULD KEEP THE LINE
PUSHING ALONG. OUTFLOW SHOULD EVENTUALLY PUSH OUT AHEAD AND CUT OF
INFLOW TO STORMS...SO INTENSITY AFTER AROUND 7 PM SHOULD DIMINISH.
VIRTUALLY ALL OF ACTIVITY SHOULD BE OUT OF CENTRAL IOWA BY MIDNIGHT.
BEHIND THE FRONT A MODERATE PUSH OF COOLER AND DRIER AIR DROPPING
TEMPERATURES BELOW 60 IN THE NORTH.

.LONG TERM.../TUESDAY THROUGH MONDAY/...
ISSUED AT 326 PM CDT MON JUL 22 2013

IN WAKE OF THE COLD FRONT TRAVERSING THE AREA THIS
EVENING...COOLER TEMPERATURES ARE FORECAST FOR THE NEXT WEEK.
IOWA WILL REMAIN BENEATH NORTHWESTERLY FLOW ALOFT AT LEAST THROUGH
THE WEEKEND. ON TUESDAY THE LOWER LEVELS WILL BE PRETTY SCOURED
OUT BEHIND THE FRONT...BUT ALOFT FORECAST SOUNDINGS INDICATE
SUBSTANTIAL SATURATION DURING THE DAY AS A SHORTWAVE MOVES THROUGH
THE FLOW ACROSS NEBRASKA AND SOUTHWEST IOWA INTO MISSOURI. THIS
WILL GENERATE A CONSIDERABLE MID LEVEL CLOUD DECK AND POSSIBLY A
FEW SHOWERS AND STORMS IN THE SOUTHWEST...AND HAVE INCLUDED SOME
SLIGHT CHANCE POPS IN THAT AREA. CONTINUED RECENT TREND OF
FORECASTING MAX TEMPS ABOVE GUIDANCE...BUT DECREASED THE MARGIN ON
TUESDAY TO ACCOUNT FOR THE COMBINED EFFECTS OF COLD AIR ADVECTION
AND ANTICIPATED CLOUD COVER. FROM TUESDAY NIGHT THROUGH THURSDAY
BENIGN AND PLEASANT WEATHER IS FORECAST WITH CONTINUED COOL
TEMPERATURES AND LITTLE TO NO CHANCE FOR RAINFALL.

TOWARD THE END OF THE WEEK THINGS STILL LOOK TO BECOME SOMEWHAT
MORE ACTIVE...AND THE PROGNOSTIC MODELS HAVE COME INTO BETTER
GENERAL AGREEMENT ON THE OVERALL EVOLUTION OF A SERIES OF 500 MB
TROUGHS AND WAVES MOVING ACROSS THE CENTRAL U.S. IT APPEARS THAT A
SUBTLE LEADING SHORTWAVE WILL TRAVERSE IOWA LATE THURSDAY AND
THURSDAY NIGHT...WITH A MORE POTENT WAVE MOVING TO OUR SOUTHWEST
ACROSS THE CENTRAL PLAINS AND MISSOURI ON FRIDAY...THEN THE FINAL
AND STRONGEST TROUGH PIVOTING FROM MINNESOTA ACROSS IOWA AND
WISCONSIN ON FRIDAY NIGHT. AT THE SURFACE THIS WILL TRANSLATE TO A
WEAK TROUGH MOVING ACROSS OUR AREA AROUND THURSDAY
NIGHT...FOLLOWED BY A STRONGER COLD FRONT PROBABLY LATE ON FRIDAY.
THE RESULT IS CHANCE POPS FROM THURSDAY NIGHT INTO FRIDAY
NIGHT...WITH SOME UNCERTAINTY AS TO THE ENDING TIME WHEN RAIN WILL
CLEAR OUT RAPIDLY WITH THE FRONTAL PASSAGE...THEN MUCH COOLER
TEMPERATURES FOR THE WEEKEND WITH HIGHS IN THE 70S AND LOWS IN THE
50S TO LOWER 60S MAKING FOR GLORIOUS LATE JULY WEATHER. ALLBLEND
GUIDANCE POPULATED WITH 20 TO 40 POPS FROM SATURDAY INTO EARLY
NEXT WEEK BUT CAN FIND NO SUPPORT FOR THIS IN THE LONG RANGE
MODELS OR EXPECTED SYNOPTIC PATTERN AND HAVE REMOVED THEM FROM THE
FORECAST.

&&

.AVIATION...22/18Z
ISSUED AT 1231 PM CDT MON JUL 22 2013

VFR CONDITIONS BEFORE AND AFTER COLD FRONT TRACKING SE THROUGH TAF
SITES BETWEEN NOW AND 03Z. SCATTERED LINE OF THUNDERSTORMS
EXPECTED BUT BASES SHOULD BE VFR AND LINE NARROW...SO A BRIEF
PERIOD OF MVFR THUNDERSTORMS IS POSSIBLE WITH THE FRONT...THEN
NORTH FLOW AND CLEARING THEREAFTER.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SHORT TERM...JUNGBLUTH
LONG TERM...JOHNSON/LEE
AVIATION...JUNGBLUTH
Hazardous weather outlook, Jul 22, 3:47 PM CDT, 2 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
347 PM CDT MON JUL 22 2013

IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>074-232100-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE-
BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-
POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-
347 PM CDT MON JUL 22 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS WILL CONTINUE ALONG A COLD FRONT INTO
EARLY EVENING. A FEW STORMS MAY BECOME SEVERE WITH GOLF BALL
SIZED HAIL AND 60 MPH OR GREATER WINDS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS CHANCES RETURN THURSDAY AND FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED UNTIL 10 PM.

IAZ075-081>086-092>097-232100-
MAHASKA-ADAMS-UNION-CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-
DECATUR-WAYNE-APPANOOSE-DAVIS-
347 PM CDT MON JUL 22 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS ARE THIS EVENING AS A COLD FRONT MOVES SOUTH.
A FEW STORMS MAY BE SEVERE ESPECIALLY BEFORE 8 PM WITH GOLF BALL
SIZED HAIL AND 60 MPH OR GREATER WINDS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS CHANCES RETURN THURSDAY AND FRIDAY..

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS EVENING UNTIL AROUND 10 PM.

JUNGBLUTH

In the hours before

Local storm report, Jul 22, 5:56 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DES MOINES IA
556 PM CDT MON JUL 22 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0301 PM     HAIL             1 NW FOREST CITY AIRPOR 43.24N 93.64W
07/22/2013  E1.00 INCH       HANCOCK            IA   EMERGENCY MNGR

0310 PM     FUNNEL CLOUD     1 NW FOREST CITY        43.27N 93.65W
07/22/2013                   WINNEBAGO          IA   TRAINED SPOTTER

            A TRAINED SPOTTER AND A MEMBER OF THE PUBLIC BOTH
            REPORTED A FUNNEL CLOUD JUST WEST OR NORTHWEST OF FOREST
            CITY.

0328 PM     HAIL             3 WSW MANLY             43.27N 93.26W
07/22/2013  E1.50 INCH       WORTH              IA   TRAINED SPOTTER

            5 MINUTES OF PING PONG HAIL FOLLOWED BY AROUND 10 MINUTES
            OF DIME TO QUARTER HAIL.

0350 PM     HAIL             GARNER                  43.10N 93.60W
07/22/2013  E1.75 INCH       HANCOCK            IA   FIRE DEPT/RESCUE

            GARNER FIRE DEPARTMENT REPORTED GOLF BALL SIZED HAIL ON
            HENSCHEN STREET.

0459 PM     HAIL             2 ENE THORNTON          42.96N 93.35W
07/22/2013  E1.25 INCH       CERRO GORDO        IA   TRAINED SPOTTER

0508 PM     HAIL             LAKE CORNELIA           42.79N 93.69W
07/22/2013  E1.50 INCH       WRIGHT             IA   LAW ENFORCEMENT

0530 PM     HAIL             2 ESE CLARION AIRPORT   42.73N 93.73W
07/22/2013  M1.50 INCH       WRIGHT             IA   TRAINED SPOTTER

            TRAINED SPOTTER REPORTS MOSTLY DIME TO QUARTER SIZED HAIL
            BUT WITH THE LARGEST STONES MEASURED AT 1.5 INCHES.

0543 PM     HAIL             GENEVA                  42.68N 93.13W
07/22/2013  E1.00 INCH       FRANKLIN           IA   TRAINED SPOTTER

            WINDS OF 50 MPH ESTIMATED AS WELL.

0552 PM     HAIL             5 NE LAKE CORNELIA      42.83N 93.60W
07/22/2013  E1.00 INCH       WRIGHT             IA   TRAINED SPOTTER

            TRAINED SPOTTER REPORTS QUARTER SIZED HAIL FALLING ON THE
            SOUTH SIDE OF BELMOND.

&&

SKOW
Local storm report, Jul 22, 6:02 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
602 PM CDT MON JUL 22 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     HAIL             3 SSE THORNTON          42.90N 93.36W
07/22/2013  E0.75 INCH       FRANKLIN           IA   TRAINED SPOTTER

            RELAYED THROUGH THE CERRO GORDO 911 CALL CENTER.

&&

SKOW
Local storm report, Jul 22, 6:18 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
618 PM CDT MON JUL 22 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HAIL             3 ESE CLARION AIRPORT   42.72N 93.71W
07/22/2013  E1.00 INCH       WRIGHT             IA   LAW ENFORCEMENT

            DIME TO QUARTER SIZE HAIL.

&&

SKOW
Local storm report, Jul 22, 6:25 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
625 PM CDT MON JUL 22 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     HAIL             1 ESE BELMOND           42.85N 93.60W
07/22/2013  E1.50 INCH       WRIGHT             IA   PUBLIC

            PUBLIC REPORT OF PING PONG BALL SIZED HAIL IN BELMOND.

&&

LEE
Local storm report, Jul 22, 6:29 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
629 PM CDT MON JUL 22 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     TSTM WND DMG     DOWS                    42.66N 93.50W
07/22/2013                   WRIGHT             IA   LAW ENFORCEMENT

            DELAYED REPORT. LARGE TREE BRANCH DOWN IN TOWN THAT TOOK
            OUT A POWER LINE AND BLOCKING PART OF A ROAD.

&&

SKOW
Local storm report, Jul 22, 6:34 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
634 PM CDT MON JUL 22 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0632 PM     HAIL             2 NW BLAIRSBURG         42.50N 93.67W
07/22/2013  M0.88 INCH       HAMILTON           IA   LAW ENFORCEMENT

&&

SKOW

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 22, 3:24 PM CDTSevere Thunderstorm WarningDMXCerro Gordo, Worth51 min
Jul 22, 3:27 PM CDTSevere Thunderstorm WarningDMXCerro Gordo, Hancock48 min
Jul 22, 3:53 PM CDTSevere Thunderstorm WarningDMXCerro Gordo, Franklin, Hancock, Wright52 min
Jul 22, 4:22 PM CDTSevere Thunderstorm WarningDMXFranklin, Wright53 min
Jul 22, 5:08 PM CDTSevere Thunderstorm WarningDMXFranklin, Wright52 min
Jul 22, 5:42 PM CDTSevere Thunderstorm WarningDMXButler, Franklin48 min
Jul 22, 5:57 PM CDTSevere Thunderstorm WarningDMXFranklin, Hamilton, Hardin, Wright48 min
Jul 22, 6:20 PM CDTSevere Thunderstorm WarningDMXBlack Hawk, Grundy, Tama55 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.